# SDR CA080304012

- Difficulty date: March 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,202 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 14924HTH
- Condition: Malfunctioned
- Location: Engine
- Part time: 289 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER - COLD WEATHER MACHINES ARE EXPERIENCING SIMILAR DIFFICULTIES WITH STARTER HOUSING (CASING CRACKING OR BREAKING OFF) RENDERING THE STARTER U/S AND LEAVING THE MACHINE UNABLE TO START. COLD WEATHER MAY BE A FACTOR OR SIMPLY THE CASTING IN THE ATTACHED FLANGE IS TOO WEAK.
